Equilibrium and motion of spheres in a viscoplastic liquid
Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_4_a10,
author = {U. Ts. Andres},
title = {Equilibrium and motion of spheres in a viscoplastic liquid},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1960},
volume = {133},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a10/}
}
U. Ts. Andres. Equilibrium and motion of spheres in a viscoplastic liquid. Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a10/